# SDR EISA95369

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corrosion
- Location: Ws 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, NR 2 KRUGER FLAP AREA OF WING LEADING EDGE HAS CORROSION ON RIB ATTACH FITTING APPROXIMATELY WS 200.  REPAIRED WEB PER 51-40-2 B727 SRM, FASTENERS PER 51-30-2 B727 SRM, CORROSION INHIBITOR PER 51-10-2 B727 SRM.  (M)
